# SDR DL767962074

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: R2 Door
- Component: 834802
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ALL EXTERIOR EMERGENCY LIGHTS REPORTED ON.  RETURNED TO GATE.  ASSOCIATED WITH RT AFT ENT DOOR LIGHT CYCLING ON AND OFF.  REPLACED PROX SWITCH AT RT AFT DOOR, SYSTEM OPS CHECK GOOD.
